# SDR DHL2001740C13

- Difficulty date: January 10, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5246 · Fluid Service Doors
- Part: Bracket
- Condition: Cracked
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUELING BAY ACCESS DOOR HOLD OPEN LINKAGE ATTACH BRACKET IS CRACKED.  REPLACED BRACKET PER B727 SRM 51-10-2, MATERIAL USED 9 X 2 X 1 INCHES.
